Reactine Allergy Extra Strength Cetirizine Hydrochloride Tablets 10 mg 30 Tablets

$27.99 $23.79

extra strength 10 mg

SKU: 06024525055 Categories: , ,
View cart

Description

Reactine Allergy Extra Strength Cetirizine Hydrochloride Tablets 10 mg 30 Tablets

Benefits: Extra Strength REACTINE® provides fast, 24 hour relief from all your toughest indoor and outdoor allergy symptoms.

Features:

Relieves:

  • ITCHY, WATERY EYES
  • RUNNY NOSE AND SNEEZING
  • NASAL CONGESTION AND STUFFINESS
  • ITCHY NOSE AND THROAT
  • ALLERGIC SKIN ITCH
  • HIVES

Active Ingredients: CETIRIZINE HYDROCHLORIDE 10mg, corn starch, hypromellose, lactose, magnesium stearate, polyethylene glycol, povidone, titanium dioxide.

Directions:

  • Adults and Children 12 years of age and over: 1 tablet every 24 hours, anytime of day.
  • Adults 65 years of age and over: Use REACTINE® Regular Strength 5 mg Tablets or consult a doctor.
  • DO NOT EXCEED RECOMMENDED DOSAGE. Prolonged use only as directed by a doctor.

Reviews

There are no reviews yet.


Be the first to review “Reactine Allergy Extra Strength Cetirizine Hydrochloride Tablets 10 mg 30 Tablets”